# SDR UIEA2015022000143

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM CORROSION AT STATION 1580, RBL 95.  REPAIRED DAMAGED AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 71.  JOB COMPLETED & CONDITION CHECKED NORMAL.
